# SDR SIMA20220807001

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145081
- Aircraft time: 49,742 hours, 45,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287555501
- Condition: Inoperative
- Location: Row 8 And 9
- Component: Strip
- Component part number: 7287555501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP INOP AT ROW 8 AND 9.-C/A-REPAIRED QUICK DISCONECT ON FLOOR EMERGENCY LIGHTING STRIP IAW SWPM 20-50-00 AND OPC GOOD IAW AMM 33-50-00.
